# SDR IPXA2023101242140

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 63,375 hours, 20,821 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* L/H LEADING EDGE SLAT #6 DAMAGED. METAL TRIM PIECE FROM WING EMBEDDED IN SLAT CAUSING CRACK***SM EVAL REQ*** DEFERRED PER EO-88445. NO DMP REQUIRED.
